# SDR REXA2022090101992

- Difficulty date: August 29, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 AT AFT SIDE FOUND TO BE CORRODED	LOCATED DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL DD4 AT AFT SIDE IAW CRJ 900 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
